MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 97702
Medical Device Problem Codes Failure to Deliver Energy (1211); High impedance (1291)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 01/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: product id 3778-60, serial# (b)(4), implanted: (b)(6) 2008, explanted: (b)(6) 2017, product type: lead.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A patient reported via manufacturer representative that after a recent implantable neurostimulator (ins) replacement surgery on (b)(6) 2017, he was unable to feel any stimulation.Upon interrogating the device, all electrodes were found to be out of order, >10,000 ohms.The lead was replaced with a surgical paddle on (b)(6) 2017.The issue was resolved.The indication for implant was failed back surgery syndrome and spinal pain.
 
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The lead was returned to the manufacturer for analysis.
 
Additional Manufacturer Narrative
Concomitant products: product id: 3550-39, product type: accessory.Product id: 3778-60, serial# (b)(4), implanted: (b)(6) 2008, explanted: (b)(6) 2017, product type: lead.Analysis of the lead (b)(4), found that the lead body conductor was broken at the titan anchor site.All conductors were broken 27.4 centimeters from the distal end.(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Other applicable components are: product id: 3550-39, serial# unknown, product type: accessory.Product id: 3778-60, serial# (b)(4), implanted: (b)(6) 2008, explanted: (b)(6) 2017, product type: lead.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key6362702
Report Number3004209178-2017-04696
Device Sequence Number16372038
Product Code LGW
UDI-Device Identifier00613994188670
UDI-Public00613994188670
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2018
Device Model Number97702
Device Catalogue Number97702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2017
Initial Date Received by Manufacturer 02/23/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
04/14/2017
04/14/2017
Initial Report FDA Received Date02/27/2017
Supplement Report FDA Received Date03/17/2017
04/14/2017
04/18/2017
10/02/2017
10/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR